# SDR EISA99172

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Condition: Failed
- Location: Cargo Bay
- Component: 5360112
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ONCE DURING CLIMB AND ONCE DURING DESCENT, NR 4 SMOKE DETECTOR LIGHT ILLUMINATED BRIEFLY, NO SMOKE OBSERVED.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR.  OPS CHECK NORMAL IAW MM 26-17-1.  (M)
